On some qualitative aspects for doubly nonlocal equations

Silvia Cingolani, Marco Gallo

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we investigate some qualitative properties of the solutions to the following doubly nonlocal equation \begin{equation}\label{eq_abstract} (- \Delta)^s u + \mu u = (I_\alpha*F(u))F'(u) \quad \hbox{in $\mathbb{R}^N$} \tag{P} \end{equation} where $N \geq 2$, $s\in (0,1)$, $\alpha \in (0,N)$, $\mu>0$ is fixed, $(-\Delta)^s$ denotes the fractional Laplacian and $I_{\alpha}$ is the Riesz potential. Here $F \in C^1(\mathbb{R})$ stands for a general nonlinearity of Berestycki-Lions type. We obtain first some regularity result for the solutions of \eqref{eq_abstract}. Then, by assuming $F$ odd or even and positive on the half-line, we get constant sign and radial symmetry of the Pohozaev ground state solutions related to equation \eqref{eq_abstract}. In particular, we extend some results contained in \cite{DSS1}. Similar qualitative properties of the ground states are obtained in the limiting case $s=1$, generalizing some results by Moroz and Van Schaftingen in \cite{MS2} when $F$ is odd.
Original languageEnglish
Pages (from-to)3603-3620
Number of pages18
JournalDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S
Volume15
DOIs
Publication statusPublished - 2022

Keywords

  • Nonlinear Schrödinger equation
  • Double nonlocality
  • Choquard equations
  • Hartree type term
  • Radial symmetry
  • Qualitative properties of the solutions
  • Regularity
  • Sign of the ground states
  • Positivity
  • Fractional Laplacian

Fingerprint

Dive into the research topics of 'On some qualitative aspects for doubly nonlocal equations'. Together they form a unique fingerprint.

Cite this